Title: A duality principle for homogeneous vectorfields with applications
Authors: Moreau, Luc ×
Aeyels, Dirk
Peuteman, Joan
Sepulchre, Rodolphe #
Issue Date: 2002
Publisher: North-Holland Pub. Co.
Series Title: Systems & Control Letters vol:47 issue:1 pages:37-46
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science